# SDR A6WA201442153

- Difficulty date: November 10, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 26,798 hours, 25,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R35050109
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SUPPORT BEAM HAS CRACKED CLIP ON FWD FACE OF FS 621 BULKHEAD.
